MathSciNet Relay Station
MathSciNet bibliographic data
MR1005739 60B11
Linde, W. Gaussian measure of translated balls in a Banach space. Teor. Veroyatnost. i Primenen. 34 (1989), no. 2, 349--359; translation in Theory Probab. Appl. 34 (1989), no. 2, 307–317 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement